# SDR CALA2020022900553

- Difficulty date: February 27, 2020
- Submitted: February 29, 2020
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 69,035 hours, 24,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SIGN INOP LP 6471096 SPT
